Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had heart attack, excessive sweating, dizziness, losing hair, loss of memory. Was on ramipril and atenolol. When will I feel better?

I was on ramipril for 12 years. In the last few years I noticed I started to sweat excessively. I'm always tired, sleepy, dizzy, losing hair, losing my memory, feeling unbalanced and irritable etc. Basically, my life has become quite depressing and miserable. Quite honestly, a heart attack is the least of my worries at this point. I asked the doctor to take me off Ramipril and give me something else. She put me on atenolol. I've been taking atenolol for a month now but still sweat just the same. How long should it take for the effects of ramipril to leave my system?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Cardiologist 's  Response
get your thyroid check done along with routine blood investigation and fresh ecg and echo.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor